# SDR AU510001645

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Engine: Pwa PT642A
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Condition: Wrong Part
- Location: Fuel Injector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) INCORRECT FUEL NOZZLE SHEATHS FITTED AT ENGINE OVERHAUL. FUEL NOZZLES WERE PRE SB3250 AND SHEATHS WERE POST SB3250. INCORRECT PART. PERSONNEL/MAINTENANCE ERROR. (CASA NR 510001645)
